# SDR AUS20020646

- Difficulty date: July 3, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 315
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SWITCH S315 HAD HIGH RESISTANCE. FOUND DURING FUNCTIONAL TEST IAW TST 018632.
